# SDR YENA20130713147

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 39,992 hours, 14,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 048756
- Condition: Failed
- Location: Emergency Lights
- Part time: 22,315 hours, 7,947 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX,  DISCOVERED THE EPSU AT FIN NR 10 BATTERY FAILED CAPACITY TEST. R & R BATTERY AT EPSU FIN NR 10 IAW AMM 33-51-38.  OPS CHECKED NORMAL.
